"A Note on Eulerian Numbers and Toeplitz Matrices" by Tian-Xiao He and Peter J.-S. Shiue
 

Document Type

Article

Publication Date

5-20-2020

Publication Title

Special Matrices

Volume

8

First page number:

123

Last page number:

130

Abstract

This note presents a new formula of Eulerian numbers derived from Toeplitz matrices via Riordan array approach.

Keywords

Eulerian numbers; Inverse matrices; Riordan arrays; Toeplitz matrices

Disciplines

Mathematics

File Format

pdf

File Size

311 KB

Language

English

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

UNLV article access

Search your library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Downloads: 127
    • Abstract Views: 7
see details

Included in

Mathematics Commons

Share

COinS